Alert archive / Pennsylvania / Wind Advisories in 2010

Wind Advisory 4, NWS State College, PA

March 13, 201029 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Mar 13, 2010, 10:09 AM EST for 29 counties in Pennsylvania. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2010, 10:09 AM EST (15:09 UTC)
Expired
Mar 13, 2010, 10:00 PM EST
In force
12 hr
Issued by
NWS State College, PA
All 29 counties

Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Potter County, PA, Schuylkill County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, York County, PA

The radar

The State College radar (KCCX), 61 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 3.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2010-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2010-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 412 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
412 m²/s²
0-3 km storm-relative helicity
612 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WWUS71 KCTP 131509
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1009 AM EST SAT MAR 13 2010

...HIGH WINDS EXPECTED TODAY...

.A STORM SYSTEM TO OUR SOUTH IS PRODUCING STRONG WINDS A FEW
THOUSAND FEET ABOVE THE GROUND. AT TIMES THESE WINDS WILL MOVE
DOWN AND BRING STRONG WINDS TO THE RIDGE TOPS AND TO THE LEE OF
THE RIDGES. WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE THROUGH EARLY
THIS EVENING.

PAZ019-024>028-033>036-045-049>053-056>059-063>066-140000-
/O.NEW.KCTP.WI.Y.0004.100313T1509Z-100314T0000Z/
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
1009 AM EST SAT MAR 13 2010

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

A STORM SYSTEM TO OUR SOUTH IS PRODUCING STRONG WINDS A FEW
THOUSAND FEET ABOVE THE GROUND. AT TIMES THESE WINDS WILL MOVE
DOWN AND BRING STRONG WINDS TO THE RIDGE TOPS AND TO THE LEE OF
THE RIDGES. WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE THROUGH EARLY
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR
GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE
MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN
HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES.
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
2 follow-up statements
775 
WWUS71 KCTP 131725
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1225 PM EST SAT MAR 13 2010

...HIGH WINDS EXPECTED TODAY...

.A STORM SYSTEM TO OUR SOUTH IS PRODUCING STRONG WINDS A FEW
THOUSAND FEET ABOVE THE GROUND. AT TIMES THESE WINDS WILL MOVE
DOWN AND BRING STRONG WINDS TO THE RIDGE TOPS AND TO THE LEE OF
THE RIDGES. WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE THROUGH EARLY
THIS EVENING.

PAZ012-017-018-041-042-046-140000-
/O.EXA.KCTP.WI.Y.0004.000000T0000Z-100314T0000Z/
NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN LYCOMING-
1225 PM EST SAT MAR 13 2010

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

A STORM SYSTEM TO OUR SOUTH IS PRODUCING STRONG WINDS A FEW
THOUSAND FEET ABOVE THE GROUND. AT TIMES THESE WINDS WILL MOVE
DOWN AND BRING STRONG WINDS TO THE RIDGE TOPS AND TO THE LEE OF
THE RIDGES. WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE THROUGH EARLY
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR
GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE
MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN
HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES.
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

PAZ019-024>028-033>036-045-049>053-056>059-063>066-140000-
/O.CON.KCTP.WI.Y.0004.000000T0000Z-100314T0000Z/
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
1225 PM EST SAT MAR 13 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

A STORM SYSTEM TO OUR SOUTH IS PRODUCING STRONG WINDS A FEW
THOUSAND FEET ABOVE THE GROUND. AT TIMES THESE WINDS WILL MOVE
DOWN AND BRING STRONG WINDS TO THE RIDGE TOPS AND TO THE LEE OF
THE RIDGES. WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE THROUGH EARLY
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR
GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE
MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN
HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES.
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
335 
WWUS71 KCTP 132217
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
517 PM EST SAT MAR 13 2010

...HIGH WINDS EXPECTED THIS EVENING...

.A STORM SYSTEM TO OUR SOUTH IS PRODUCING STRONG WINDS A FEW
THOUSAND FEET ABOVE THE GROUND. AT TIMES THESE WINDS WILL MOVE
DOWN AND BRING STRONG WINDS TO THE RIDGE TOPS AND TO THE LEE OF
THE RIDGES. WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE THROUGH EARLY
THIS EVENING.

PAZ024>026-033>036-063>065-132330-
/O.CAN.KCTP.WI.Y.0004.000000T0000Z-100314T0000Z/
CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-BEDFORD-FULTON-FRANKLIN-
CUMBERLAND-ADAMS-YORK-
517 PM EST SAT MAR 13 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
WIND ADVISORY. 

THE THREAT OF STRONG WIND GUSTS HAS SHIFTED NORTH OF THE REGION
AS OF 5 PM THIS EVENING.

$$

PAZ006-037-140300-
/O.EXB.KCTP.WI.Y.0004.000000T0000Z-100314T0300Z/
POTTER-TIOGA-
517 PM EST SAT MAR 13 2010

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

A STORM SYSTEM TO OUR SOUTH IS PRODUCING STRONG WINDS A FEW
THOUSAND FEET ABOVE THE GROUND. AT TIMES THESE WINDS WILL MOVE
DOWN AND BRING STRONG WINDS TO THE RIDGE TOPS AND TO THE LEE OF
THE RIDGES. WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE IN THESE
LOCATIONS THROUGH LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR
GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE
MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN
HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES.
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

PAZ041-042-046-051-053-058-140300-
/O.EXT.KCTP.WI.Y.0004.000000T0000Z-100314T0300Z/
NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-MONTOUR-COLUMBIA-
SCHUYLKILL-
517 PM EST SAT MAR 13 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. 

A STORM SYSTEM TO OUR SOUTH IS PRODUCING STRONG WINDS A FEW
THOUSAND FEET ABOVE THE GROUND. AT TIMES THESE WINDS WILL MOVE
DOWN AND BRING STRONG WINDS TO THE RIDGE TOPS AND TO THE LEE OF
THE RIDGES. WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE IN THESE
LOCATIONS THROUGH LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR
GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE
MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN
HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES.
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

PAZ012-017>019-027-028-045-049-050-052-056-057-059-066-140000-
/O.CON.KCTP.WI.Y.0004.000000T0000Z-100314T0000Z/
NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-
MIFFLIN-JUNIATA-SOUTHERN CLINTON-UNION-SNYDER-NORTHUMBERLAND-
PERRY-DAUPHIN-LEBANON-LANCASTER-
517 PM EST SAT MAR 13 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

A STORM SYSTEM TO OUR SOUTH IS PRODUCING STRONG WINDS A FEW
THOUSAND FEET ABOVE THE GROUND. AT TIMES THESE WINDS WILL MOVE
DOWN AND BRING STRONG WINDS TO THE RIDGE TOPS AND TO THE LEE OF
THE RIDGES. WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE IN THESE
LOCATIONS THROUGH EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR
GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE
MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN
HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES.
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Mar 13, 6:54 AM EST, 3 hours 15 minutes earlier.

Area forecast discussion, Mar 13, 6:54 AM EST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
654 AM EST SAT MAR 13 2010

.SYNOPSIS...
A DEVELOPING STORM SYSTEM OVER THE MID ATLANTIC STATES WILL BRING
WIDESPREAD MODERATE TO HEAVY RAINFALL TO CENTRAL PENNSYLVANIA OVER
THE NEXT 24 HOURS. OCCASIONAL LIGHT PRECIPITATION WILL LINGER
THROUGH SUNDAY AS THE SYSTEM SLOWLY MOVES OFFSHORE. IMPROVING
WEATHER CONDITIONS AND MODERATING TEMPERATURES CAN BE EXPECTED BY
THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
WIDESPREAD MODERATE TO HEAVY RAINFALL EVENT TO UNFOLD ACROSS THE
REGION OVER THE NEXT 24 HOURS. SURFACE LOW PRESSURE WILL
CONSOLIDATE OVER THE SOUTHERN MID ATLANTIC STATES TODAY AHEAD OF
CLOSED MID-LEVEL LOW MOVING EAST ACRS THE OH/TN VALLEY. THIS
CONSOLIDATION IS SUPPORTED BY LARGE SCALE PRESSURE FALLS CURRENTLY
CENTERED OVER DCA. AN EXPANSIVE FETCH OF DEEP ATLANTIC MOISTURE
AND ASSOCIATED PWS IN EXCESS OF 200 PCT ABOVE NORMAL WILL
CONTINUE TO BE DRAWN NWWD INTO THE AREA BEHIND A VERY DIFFLUENT
UPPER LEVEL FLOW AND HIGHLY ANOMALOUS EASTERLY LOW LEVEL JET.
REGIONAL VWP/S ARE SHOWING 850MB WINDS OF 50-70KTS OVER THE MID
ATLANTIC PIEDMONT AND COASTAL PLAIN. REGIONAL RADAR SHOWS BANDS OF
PRECIP ROTATING NWWD ACRS SOUTH CENTRAL PENN. HI RES NAM/WRF/RUC
DATA SUGGEST INCREASING COVERAGE AND INTENSITY OF RAINFALL THROUGH
THE MORNING HOURS.

THE MAIN CHANGE TO THE GOING FORECAST WAS TO LOWER DAY 1 QPF
TOTALS TO BETWEEN 1 AND 2 INCHES. THIS IS SUPPORTED BY THE
OPERATIONAL MODELS AND ENSEMBLE GUIDANCE. THE FOCUS FOR SIGNIFICANT
TO EXCESSIVE RAINFALL /3+ INCHES/ SEEMS TO HAVE SHIFTED NORTHEAST
TOWARD LONG ISLAND. OCNL WIND GUSTS TO 40MPH WILL BE POSSIBLE
TODAY BENEATH THE HOWLING EASTERLY LLJ. A BLEND OF THE NAM/GFS/ECMWF
THERMAL PROFILES SUGGEST SOME SNOW MAY MIX IN ACROSS THE HIGHER
ELEVATIONS OF THE NORTHWEST MOUNTAINS AND LAUREL HIGHLANDS LATE
TONIGHT/AFT 06Z. LITTLE TO NO ACCUM IS EXPECTED GIVEN ONLY MARGINALLY
COLD BLYR TEMPS.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
PERSISTENT CYCLONIC FLOW WILL LOSE ITS GRIP ON THE REGION INTO
MONDAY AS UPPER LOW DROPS SSEWD OFF OF THE MID ATLANTIC COAST AND
HEIGHT RISES BUILD INTO THE REGION FROM THE GLAKS.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
LARGE SFC ANTICYCLONE OVER THE UPPER MIDWEST WILL BE THE MAIN
WEATHER PLAYER FOR THE AREA NEXT WEEK...DIRECTING COOL AND DRY
CANADIAN AIR ACROSS THE REGION FOR A WELL NEEDED REPRIEVE FROM
THIS WEEKEND'S SOAKING RAINS.

BEFORE THE DRY AIR ARRIVES...THE COLUMN COOLS OFF ENUF TO MAKE
WET SNOW OR AT LEAST A RA/SN MIX OVER THE HIGHER ELEVS SUN NITE.
CHC POPS FOR SUN NITE...AND WITH SPARSE COVG...WILL NOT MENTION
ADDTNL ACCUMS THEN.

BEYOND LATE SUN/EARLY MON...LITTLE/NO CHC OF RA FOR 4-5 DAYS

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
ONLY MINOR CHANGES MADE TO PREVIOUS 06Z TAF PACKAGE. REMOVED LLWS
AND MENTIONED RASN AT BFD/JST. CONFIDENCE IS LOW WITH REGARDS TO
THE SN AS LOW LEVEL TEMPERATURES WILL BE ONLY MARGINALLY COLD.

STRONG ONSHORE EASTERLY FLOW /50-70KTS/ ASSOCIATED DEVELOPING
MID ATLANTIC STORM SYSTEM WILL CONTINUE WIDESPREAD IFR/MVFR CONDS
THROUGH SUNDAY. RAIN WILL INCREASE IN INTENSITY AND COVERAGE
THROUGH THE MORNING AND INTO THE AFTERNOON. THE EASTERLY FLOW WILL
SUPPORT LLWS WITHIN THE LOWEST 2-4KFT AGL...DIMINISHING LATER IN
THE PD. SFC WNDS WILL ALSO BE GUST 30-35KTS AT TIMES ESPECIALLY
OVR THE EASTERN AIRFIELDS. GRADUAL IMPROVEMENT IS ANTICIPATED FROM
MONDAY INTO TUESDAY.

OUTLOOK...
TUE-WED...BCMG VFR. NO SIG WX EXPECTED.

&&

.HYDROLOGY...
WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE ANTICIPATED
ACROSS CENTRAL PA OVER THE NEXT 24 HOURS. LOCALIZED AMOUNTS IN
EXCESS OF 2 INCHES ARE POSSIBLE. THE HEAVY RAINFALL COMBINED WITH
RESIDUAL SNOW MELT IN SOME LOCATIONS WILL RESULT IN THE POTENTIAL
FOR MINOR TO MODERATE FLOODING. A FLOOD WATCH CONTINUES THROUGH
TONIGHT FOR THE ENTIRE CWA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ004>006-010>012-
017>019-024>028-033>037-041-042-045-046-049>053-056>059-
063>066.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...STEINBUGL
SHORT TERM...DEVOIR/LAMBERT
LONG TERM...DANGELO/DEVOIR
AVIATION...STEINBUGL
HYDROLOGY...STEINBUGL
Hazardous weather outlook, Mar 13, 3:05 AM EST, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
305 AM EST SAT MAR 13 2010

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-140815-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
305 AM EST SAT MAR 13 2010

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ASIDE FROM THE LIKELIHOOD OF CONTINUED ONGOING FLOODING FROM HEAVY
SATURDAY RAINFALL...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 10:30 PM ESTRiver Flood WarningCTPHuntingdon52 hr
Mar 13, 5:59 AM ESTAreal Flood WarningCTPBedford, Cambria, Franklin, Fulton, Somerset12 hr
Mar 13, 11:48 AM ESTAreal Flood WarningCTPAdams, Huntingdon12 hr
Mar 13, 12:15 PM ESTAreal Flood WarningCTPBlair12 hr
Mar 13, 4:07 PM ESTAreal Flood WarningCTPDauphin, Lancaster, Lebanon, Schuylkill, York8 hr
Mar 13, 4:12 PM ESTRiver Flood WarningCTPBlair, Huntingdon29 hr
Mar 13, 4:51 PM ESTAreal Flood AdvisoryCTPCameron, Centre, Clearfield, Clinton, Columbia, Cumberland and 11 more7 hr
Mar 13, 4:58 PM ESTRiver Flood WarningCTPBlair, Huntingdon24 hr
Mar 13, 5:41 PM ESTAreal Flood WarningCTPBedford, Cambria, Franklin, Fulton, Somerset6 hr

Nearby

Wind Advisories in Pennsylvania, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.